# SDR GTIA2015101501388

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 38,270 hours, 18,335 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Row 16def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 DEF PSU FAILED TO OPEN, FORCED OPEN.  R & R OXYGEN CONTAINER ASSY AT 16DEF IAW AMM 35-21-41.  OP'S CHECKED OK.
